# SDR R61A201310111022

- Difficulty date: October 11, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,979 hours, 5,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85337843103SP
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND SEAT TRACK AT FS 697 TO 725 AT Y29.50 HAS CORRODED.  R & R SEAT TRACK IAW SRM 51-42-05, 51-42-45.
